# SDR DL73S961054

- Difficulty date: May 2, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N316DL
- Make and model: Boeing 737232
- Aircraft serial: 23088
- System (JASC): 2170 · Humidity Control System
- Part: Water Separator
- Condition: Contaminated
- Location: Cabin
- Part time: 21,350 hours
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER TAKEOFF, CVG UNABLE TO PRESSURIZE.  OUTFLOW VALVE WAS FULL, CLOSED BOTH BLEEDS, AND LT PACK WERE ON AS WAS ISOLATION VALVE.  OPEN CBS WERE ALL IN CABIN CLIMBED AND DESCENTED WITH THE A/C.  REPLACED RT PACK WATER SEPARATOR BAG.
